On the “Bruhat graph” of a Coxeter system
Compositio Mathematica, Tome 78 (1991) no. 2, p. 185-191
@article{CM_1991__78_2_185_0,
     author = {Dyer, Matthew},
     title = {On the ``Bruhat graph'' of a Coxeter system},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {2},
     year = {1991},
     pages = {185-191},
     zbl = {0784.20019},
     mrnumber = {1104786},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__78_2_185_0}
}
Dyer, Matthew. On the “Bruhat graph” of a Coxeter system. Compositio Mathematica, Tome 78 (1991) no. 2, pp. 185-191. http://www.numdam.org/item/CM_1991__78_2_185_0/

[BGG] Bernstein, I.N., Gelfand, I.M. and Gelfand, S.I., Structure of representations generated by highest weight vectors (English translation) Funct. Anal. Appl. 5 (1971) 1-8. | Zbl 0246.17008

[B] Bjorner, A., Orderings of Coxeter groups, in " Combinatorics and algebra (Boulder, Colo. 1983)", Contemp Math 34, Amer. Math. Soc., Providence, R. I (1984). | MR 777701 | Zbl 0594.20029

[BW] Bjorner, A. and Wachs, M., Bruhat order of Coxeter groups and shellability, Adv. in Math. 43 (1982), 87-100. | MR 644668 | Zbl 0481.06002

[C] Carter, R.W., Finite groups of Lie type, John Wiley & Sons, Chichester (1985). | MR 794307 | Zbl 0567.20023

[D] Davis, M.W., Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. 117(2) (1983) 293-324. | MR 690848 | Zbl 0531.57041

[De] Deodhar, V., On the root system of a Coxeter group, Comm. Alg. 10 (1982) 611-630. | MR 647210 | Zbl 0491.20032

[Dy1] Dyer, M., Hecke algebras and reflections in Coxeter groups, Ph.D. Thesis, University of Sydney (1987).

[Dy2] Dyer, M., Reflection subgroups of Coxeter systems, to appear in J. of Alg. | MR 1076077 | Zbl 0712.20026

[Dy3] Dyer, M., Hecke algebras and shellings of Bruhat intervals, preprint. | Numdam | Zbl 0817.20045

[Dy4] Dyer, M., Hecke algebras and shellings of Bruhat intervals II; twisted Bruhat orders, preprint. | Numdam | MR 1197833 | Zbl 0817.20045

[J] Jantzen, J.C., Representations of algebraic groups, Pure and Applied Math. Vol. 131, Academic Press, Boston (1987). | MR 899071 | Zbl 0654.20039

[KL] Kazhdan, D. and Lusztig, G., Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184. | MR 560412 | Zbl 0499.20035